| Model Number |
24055- |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant medical product: 24055-, 24055 5.5 sht sec prt 5.5mm lck cnn/trc, (lot # unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, in a laparoscopic bilateral inguinal hernia, while inserting instruments through the trocars, the seals of two trocars were damaged.The seals dislodged.There were disengaged pieces of the seal which were retrieved.Another device was used to complete the case.There was no patient injury.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 correction: pma / 510(k) # h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device and a photo were available for evaluation.Visual inspection noted that the device spiked trocar was received.The obturator was not received.The duckbill seal, cannula and the flanges of the anchors were intact.The circular seal was cut with a piece disengaged.Functional testing noted that the device failed the air leak test.It was reported that the seal was damaged and disengaged.The reported issues were confirmed.The product analysis noted evidence that the device was not used as intended.These issues may occur if excessive force was applied to the device during clinical application.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: use special care when introducing or removing sharp-edged or sharp-angled endoscopic instruments to minimize the potential of inadve rtent damage to the seal.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.